MAUDE Adverse Event Report: ACUTUS MEDICAL, INC. ACQCROSSTM QX INTEGRATED TRANSSEPTALDILATOR/NEEDLE; TRANSSEPTAL DILATOR/NEEDLE

ACUTUS MEDICAL, INC. ACQCROSSTM QX INTEGRATED TRANSSEPTALDILATOR/NEEDLE; TRANSSEPTAL DILATOR/NEEDLE
Model Number 900305
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no alleged product malfunction related to this adverse event.There were several procedure-related opportunities that may have contributed to or caused the event.The procedure itself is technically demanding and carries the risk of severe complications including pericardial effusion.However, since it cannot be determined what if any role the acutus devices may have played in this event, acutus is reporting this event to be conservative.
 
Event or Problem Description
It was reported that physician was performing direct transeptal puncture using acqguide max 2.0 with acqcross.Fluoroscopy looked good in multiple views once system engaged with fossa/septum.Needle deployed, however, patient quickly became unresponsive, rbbb ecg pattern and blood pressure dropped significantly.Cpr commenced while physician positioned pericardial drain under echo.Once drain in situ, patient became responsive again and blood pressure gradually improved.Blood continued to be drained from pericardium for approx.1 hour before bleeding had almost stopped.Patient transferred to ccu for monitoring at least overnight.The patient was able to return home 3 days post procedure.No product malfunction was reported as being related to this event.

Brand Name
ACQCROSSTM QX INTEGRATED TRANSSEPTALDILATOR/NEEDLE
Common Device Name
TRANSSEPTAL DILATOR/NEEDLE
Manufacturer (Section D)
ACUTUS MEDICAL, INC.
2210 faraday avenue
suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC.
2210 faraday avenue
suite 100
carlsbad CA 92008
Manufacturer Contact
rita webster
2210 faraday avenue
suite 100
carlsbad, CA 92008
4422326080
MDR Report Key14088024
Report Number3012120746-2022-00002
Device Sequence Number5276654
Product Code DRE
UDI-Device Identifier00850027837161
UDI-Public(01)00850027837161(11)210922(17)220922(10)101933
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2022
Device Model Number900305
Device Catalogue Number900305
Device Lot Number101933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Initial Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACQGUIDE MAX SHEATH.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age42 YR
Patient SexMale
Patient Weight95 KG